# SDR UPS02838584

- Difficulty date: May 15, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 C-PIT FRAME REINFORCEMENT ANGLE HAS SEVERAL CRACKS & AN IMPROPER REPAIR STA 1150, L32R.  REMOVED ATTACH ANGLE IAW DC8 SRM 51-1-21D, FABRICATED REPLACEMENT PARTS IAW DC8 SRM 51-1-20D, INSTALLED IAW DC8 SRM 51-1-20D.
